m+Medelevator.RU
← Поиск публикаций
Indian journal of critical care medicine : peer-reviewed, official publication of Indian Society of Critical Care Medicine · 2023

Nivolumab-induced Diaphragm Dysfunction: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Schouwenburg Jasper J

Аннотация

UNLABELLED: Nivolumab is increasingly used in the treatment of melanoma. However, its use is associated with potentially severe side effects and every organ system can be affected. A case is presented where nivolumab therapy resulted in severe diaphragm dysfunction. With nivolumab's increased use, these types of complications may become more common and every clinician should be alerted to its potential presence when a patient on nivolumab treatment presents with dyspnea. Ultrasound is a readily available method to assess for diaphragm dysfunction.

HOW TO CITE THIS ARTICLE: Schouwenburg JJ. Nivolumab-induced Diaphragm Dysfunction: A Case Report. Indian J Crit Care Med 2023;27(2):147-148.